# SDR 05FDEA01397

- Difficulty date: May 21, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC7228501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER, UPPER CONSTANT SECTION, WITH PLANK NR 11 WITH CRACK ( 0,75" LENGTH), P/N ALC7228-.  REMOVED ALC7228-1 OLD PANEL PER SB 55-16 FIG 4 GR 2.  REWORKED NEW PANEL PER SB 55-16 FIG 4 GR 2.  INSTALLED NEW PANEL PER SB 55-16 FIG 4 GR 2.
